# SDR CALA2025013002120

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N27277
- Make and model: Boeing 737-8
- Aircraft serial: 64612
- Aircraft time: 8,195 hours, 2,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP DOOR 1L. RELAMPED DOOR 1L EMERG. EXTERIOR EMERG. LIGHT. OPS CHECK OK FOR SERVICE
